MAUDE Adverse Event Report: COVIDIEN (IRVINE) HAWKONE 6FR; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN (IRVINE) HAWKONE 6FR; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number H1-M
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to treat a moderately calcified lesion with little tortuosity in the sfa of a patient using hawkone atherectomy device, it was reported that the thumb switch jammed.Device was cleaned after first insertion.Second insertion thumb switch still did not feel normal to tech.After one pass the physician noticed the cutter blade on angio was outside of nose cone and would not go back into cutter window.Physician did not finish cutting the lesion and removed the device through the sheath.Physician used dcb on remaining stenosis.No patient injury reported for this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
HAWKONE 6FR
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key6147530
Report Number2183870-2016-00699
Device Sequence Number13555009
Product Code MCW
UDI-Device Identifier00643169728769
UDI-Public00643169728769
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2017
Device Model NumberH1-M
Device Lot NumberA320279
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2016
Supplement Date Received by Manufacturer11/09/2016
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1